# SDR REXA2015110401053

- Difficulty date: November 4, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N297PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15297
- Aircraft time: 4,848 hours, 3,256 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT ALT JS FLASHLIGHT IS INOPERATIVE.  DEFERRED JS ALT FLASHLIGHT IAW MEL 25-61-4A.  ENTERED INMM02 & PLACARD INSTALLED.
